Freese, Ralph and Nation, J. B. (1973) Congruence lattices of semilattices. Pacific Journal of Mathematics, 49 (1). pp. 51-58. ISSN 0030-8730 http://resolver.caltech.edu/CaltechAUTHORS:FREpjm73
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:FREpjm73
The main result of this paper is that the class of congruence lattices of semilattices satisfies no nontrivial lattice identities. It is also shown that the class of subalgebra lattices of semilattices satisfies no nontrivial lattice identities. As a consequence it is shown that if V is a semigroup variety all of whose congruence lattices satisfy some fixed nontrivial lattice identity, then all the members of V are groups with exponent dividing a fixed finite number.
|Additional Information:||© 1973 Pacific Journal of Mathematics. Received July 10, 1972.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||19 Oct 2005|
|Last Modified:||26 Dec 2012 08:41|
Repository Staff Only: item control page